| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed an "5v self check failure - 1172" error message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Review of the device logs confirmed the customer report.Functional testing was unable to duplicate a malfunction to the device.The device was extensively tested and passed successfully.Internal inspection revealed no visible discrepancies.The smart pneumatic module (spm) board was replaced as a pre-caution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.